# SDR 2024FA0000832

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 14,368 hours, 9,376 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 2 AREAS OF CORROSION ON VERTICAL STAB AFT SPAR AFT FACE ON LH AND RH SPAR CLIPS, LH SIDE APX 15" BELOW MIDDLE RUDDER HINGE AND RH SIDE, APX 10" BELOW LOWER RUDDER HINGE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLENDS PER NETJETS REQUEST FOR TECHNICAL SERVICES RFTS-112180 BY CLEANING, TREATING, PRIMING AND APPLYING CORROSION INHIBITING COMPOUND.
